ITEM METADATA RECORD
Title: Functionally Unidimensional Item Response Models for Multivariate Binary Data
Authors: Ip, Edward H ×
Molenberghs, Geert
Chen, Shyh-Huei
Goegebeur, Yuri
De Boeck, Paul #
Issue Date: 2013
Publisher: L. Erlbaum Associates
Series Title: Multivariate Behavioral Research vol:48 issue:4 pages:534-562
ISSN: 0027-3171
Publication status: published
KU Leuven publication type: IT
Appears in Collections:Quantitative Psychology and Individual Differences
× corresponding author
# (joint) last author

Files in This Item:
File Description Status SizeFormat
402.pdf Published 1957KbAdobe PDFView/Open Request a copy

These files are only available to some KU Leuven Association staff members

 




All items in Lirias are protected by copyright, with all rights reserved.

© Web of science